Alert archive / Texas / Wind Advisories in 2023

Wind Advisory 4, NWS Brownsville, TX

January 24, 2023Cameron County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this wind advisory at Jan 24, 2023, 12:06 PM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Jan 24, 2023, 2:09 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2023, 12:06 PM CST (18:06 UTC)
In effect from
Jan 24, 2023, 2:09 PM CST
Expired
Jan 24, 2023, 8:42 PM CST
In force
7 hr
Issued by
NWS Brownsville, TX

Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 6.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2023-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2023-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
632 m²/s²
Significant tornado parameter
1.6
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS74 KBRO 241806
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1206 PM CST Tue Jan 24 2023

TXZ251-254-351-354-250000-
/O.CAN.KBRO.WI.Y.0003.000000T0000Z-230125T0000Z/
/O.NEW.KBRO.WI.Y.0004.230124T2100Z-230125T0000Z/
Inland Kenedy-Inland Willacy-Coastal Kenedy-Coastal Willacy-
Including the cities of Sarita, Raymondville, and Port Mansfield
1206 PM CST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Inland Kenedy, Inland Willacy, Coastal Kenedy and 
  Coastal Willacy Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ451-454-455-250215-
/O.CAN.KBRO.WI.Y.0003.000000T0000Z-230125T0600Z/
/O.NEW.KBRO.WI.Y.0004.230124T2100Z-230125T0600Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
1206 PM CST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ255-355-250000-
/O.UPG.KBRO.WI.Y.0003.000000T0000Z-230125T0000Z/
/O.NEW.KBRO.HW.W.0001.230124T1806Z-230124T2100Z/
/O.NEW.KBRO.WI.Y.0004.230124T2100Z-230125T0000Z/
Inland Cameron-Coastal Cameron-
Including the cities of Brownsville, Harlingen, Port Isabel, 
and Laguna Vista
1206 PM CST Tue Jan 24 2023

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...For the High Wind Warning, south winds 30 to 40 mph with
  gusts up to 65 mph. For the Wind Advisory, southwest winds 15 
  to 25 mph with gusts up to 35 mph expected.

* WHERE...Inland Cameron and Coastal Cameron Counties.

* WHEN...For the High Wind Warning, until 3 PM CST this 
  afternoon. For the Wind Advisory, until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
4 follow-up statements
277 
WWUS74 KBRO 242009
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
209 PM CST Tue Jan 24 2023

TXZ255-355-250000-
/O.CAN.KBRO.HW.W.0001.000000T0000Z-230124T2100Z/
/O.EXT.KBRO.WI.Y.0004.230124T2009Z-230125T0000Z/
Inland Cameron-Coastal Cameron-
Including the cities of Brownsville, Harlingen, Port Isabel, 
and Laguna Vista
209 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Cameron and Coastal Cameron Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ251-254-351-354-250000-
/O.EXT.KBRO.WI.Y.0004.230124T2009Z-230125T0000Z/
Inland Kenedy-Inland Willacy-Coastal Kenedy-Coastal Willacy-
Including the cities of Sarita, Raymondville, and Port Mansfield
209 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Inland Kenedy, Inland Willacy, Coastal Kenedy and 
  Coastal Willacy Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ451-454-455-250415-
/O.EXT.KBRO.WI.Y.0004.230124T2009Z-230125T0600Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
209 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
779 
WWUS74 KBRO 242012 CCA
NPWBRO

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Brownsville TX
212 PM CST Tue Jan 24 2023

TXZ255-355-250000-
/O.CAN.KBRO.HW.W.0001.000000T0000Z-230124T2100Z/
/O.EXT.KBRO.WI.Y.0004.230124T2009Z-230125T0000Z/
Inland Cameron-Coastal Cameron-
Including the cities of Brownsville, Harlingen, Port Isabel, 
and Laguna Vista
212 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Cameron and Coastal Cameron Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ251-254-351-354-250000-
/O.COR.KBRO.WI.Y.0004.230124T2009Z-230125T0000Z/
Inland Kenedy-Inland Willacy-Coastal Kenedy-Coastal Willacy-
Including the cities of Sarita, Raymondville, and Port Mansfield
212 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Inland Kenedy, Inland Willacy, Coastal Kenedy and 
  Coastal Willacy Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ451-454-455-250415-
/O.COR.KBRO.WI.Y.0004.230124T2009Z-230125T0600Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
212 PM CST Tue Jan 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
188 
WWUS74 KBRO 242216 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
416 PM CST Tue Jan 24 2023

TXZ251-254-255-351-354-355-242330-
/O.CAN.KBRO.WI.Y.0004.000000T0000Z-230125T0000Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Kenedy-
Coastal Willacy-Coastal Cameron-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, and Laguna Vista
416 PM CST Tue Jan 24 2023

...WIND ADVISORY IS CANCELLED...

Surface observations within the inland portions of Cameron,
Willacy, and Kenedy counties indicate that winds have fallen below
established Wind Advisory criteria. As a result, the Advisory has
been cancelled a couple of hours early. 

$$

TXZ451-454-455-250600-
/O.CON.KBRO.WI.Y.0004.000000T0000Z-230125T0600Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
416 PM CST Tue Jan 24 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
769 
WWUS74 KBRO 250242 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
842 PM CST Tue Jan 24 2023

TXZ451-454-455-250345-
/O.CAN.KBRO.WI.Y.0004.000000T0000Z-230125T0600Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
842 PM CST Tue Jan 24 2023

...WIND ADVISORY IS CANCELLED...

Surface observations for the island portions of Cameron, Willacy,
and Kenedy counties indicate that winds are not reaching Wind
Advisory criteria. As a result, the Advisory has been cancelled a
few hours early. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Jan 24, 11:48 AM CST, 18 minutes earlier.

Area forecast discussion, Jan 24, 11:48 AM CST, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1148 AM CST Tue Jan 24 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 334 AM CST Tue Jan 24 2023

Winds continue to the main cause for the hazards in our forecast
both land and sea. A strong low level jet with wind speed around 55
knots is expected to mix down and enhance the surface winds leading
to breezy to windy conditions for the Lower Rio Grande Valley this
morning. Winds are expected to be strong enough for Wind Advisories
over the coastal counties and the barrier islands starting in the
morning and carrying on to the afternoon. There is the
possibility that the Wind Advisory for the barrier islands might
have to be extended further out.

Rain chances with the cold front are isolated at best over land.
While the rain chances are low, there is still the possibility that
some thunderstorms may form. Not expecting anything severe like our
friends to the north will be dealing with, but they could be on the
strong side with some gusty winds and a bit of lightning as well.

After the cold front pushes through Deep South Texas, dry air will
move into the region with strong northerly winds. With the fuels
already dried/cured, this set up is the reason for our Fire
Weather concerns for today. Please see the Fire Weather discussion
below for more information. With the low level jet moving away
from the area after the front passes through, winds for the
Northern Ranchlands do not appear to be as strong as they have
been in the past. There could still be the need for a Special
Weather Statement on Winds or a Wind Advisory for these areas
after the front moves through, mainly looking at Zapata and Jim
Hogg counties.

On to temperatures, high temperatures for today are expected to be
in the upper 70s to lower 80s as the southerly winds will push warm
air into our region. Thanks to the cold front pushing through, our
low temperatures for tonight will be much colder in the 40s for most
of Deep South Texas, though a few places may be close to the low 50s
along the coast. Wednesday high temperatures get into the upper 60s
for most of the region, though the southwestern part of the CWA may
be in the low 70s.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 334 AM CST Tue Jan 24 2023

Mid-level flow across Deep South Texas turns more zonal through
the remainder of the week, while surface high pressure builds into
north Texas into Friday and heads east through the weekend. Low
pressure develops into the Plains over the weekend, as a surge of
moisture and weak low pressure develops along the coast through
Sunday. Model guidance is a little split beyond that, generally
bringing a frontal boundary into South Texas, but potentially
stalling just north of the ranchlands into Monday. There may be
another weak low pressure system that rides the coast north into
early next week.

The next chance of rain returns Saturday into Monday, mainly
offshore or along the coast, with low pressure, abundant moisture,
and potentially a frontal boundary in the area.

Thursday and Friday look a little cool, but rather comfortable,
with lower RH values. Clear skies and efficient radiational
cooling will allow lows to dip Thursday and Friday mornings,
potentially into the upper 30s across the ranchlands Thursday.
Highs top off in the mid to upper 60s. Above normal temperatures
return over the weekend and into next week with higher humidity
values and returning cloud cover.

&&

.AVIATION...
(18Z TAFS)
Issued at 1141 AM CST Tue Jan 24 2023

Winds are the main concern for this TAF package, with BRO and HRL
currently gusting up to 45 to 50 kts. These strong southerly wind
gusts will continue into the early afternoon before a cold front
moves through late in afternoon, brining moderate to strong
northwesterly winds that will be sustained for most of the rest of
the TAF period. MVFR ceilings will clear out by the early
afternoon and VFR conditions will prevail for the remainder.

&&

.MARINE...
Issued at 334 AM CST Tue Jan 24 2023

Today through Wednesday...Starting today and last through
Wednesday, marine conditions are going to be hazardous with gale
force gusts and seas up to 12 feet. Gale Warnings are in place for
all marine zones until midnight tonight. Even after the Gale Warning
expires, marine conditions are expected to require Small Craft
Advisory as winds and seas will still be elevated until late
Wednesday afternoon.

Wednesday Night through Sunday...As high pressure builds through
the end of the week, expect generally light onshore winds to allow
marine conditions to improve into Saturday. Moderate southeasterly
winds on Saturday and an approaching frontal boundary on Sunday
into Monday may build seas to SCEC and potentially briefly SCA
conditions over the weekend. Streamer showers may arrive late
Friday and increase into the weekend. A better chance of rain
will arrive with the frontal boundary and coastal low pressure
Sunday into Monday.

&&

.FIRE WEATHER...
Issued at 334 AM CST Tue Jan 24 2023

A Red Flag Warning is in effect for all but the coastal counties
today, as the cold front will bring dry air and strong northerly
winds behind it. Fire Danger Statements will be needed for
Cameron, Willacy, and Kenedy as the relative humidity values will
be under or around 45 percent and 20 foot winds will be near or
up to 20 mph. Moisture recovery for this evening appear to be
slow and 20 foot winds will still be strong enough to potentially
extend the Red Flag warning into early tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             81  49  66  48 /  20  20   0   0
HARLINGEN               83  48  69  44 /  20  10   0   0
MCALLEN                 84  50  71  45 /  20  10   0   0
RIO GRANDE CITY         83  45  71  42 /  10   0   0   0
SOUTH PADRE ISLAND      74  53  62  54 /  30  40   0   0
BAYVIEW/PORT ISABEL     80  49  65  51 /  30  20   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 8 PM CST this evening for TXZ248>250-252-
     253-353.

     Wind Advisory until 6 PM CST this evening for TXZ251-254-255-351-
     354-355.

     High Rip Current Risk through Wednesday afternoon for TXZ451-454-
     455.

     High Surf Advisory until 6 PM CST this evening for TXZ451-454-
     455.

     Wind Advisory until midnight CST tonight for TXZ451-454-455.

GM...Gale Warning until midnight CST tonight for GMZ130-132-135-150-
     155-170-175.

&&

SHORT TERM...64-Katz
LONG TERM....56-Hallman
AVIATION...69-Farris
Hazardous weather outlook, Jan 24, 4:23 AM CST, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
423 AM CST Tue Jan 24 2023

TXZ248>255-351-353>355-451-454-455-251030-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
423 AM CST Tue Jan 24 2023

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a High Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

A Red Flag Warning is in effect for Zapata, Jim Hogg, Brooks,
Starr, and Hidalgo counties from 2 PM to 8 PM. Elevated to
critical fire weather conditions may continue into early tonight.

A Fire Danger Statement is in effect for Kenedy, Willacy, and
Cameron counties from 2 PM to 8 PM.

A Wind Advisory is in effect for Kenedy, Willacy, and Cameron
counties from 9 AM this morning to 6 PM this afternoon. Winds
could gusts as high as 50 mph.

Wind Advisories continues across island portions of Kenedy,
Willacy, and Cameron counties until 12 AM tonight.

A High Surf Advisory is in effect from 9 AM to 6 PM today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An elevated risk of rip currents is expected at the local beaches
on Wednesday and possible again next weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-251030-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
423 AM CST Tue Jan 24 2023

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Small Craft Advisories are in effect across all coastal waters
until 6 AM this morning.

Gale Warnings are in effect across all coastal waters from 6 AM until
12 AM tonight.

Additional Small Craft Advisories or Gale Warnings may be needed
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional Small Craft Advisories will be needed across all or
portions of the lower Texas coastal waters into Wednesday and
potentially needed late Saturday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jan 24, 11:30 AM CST, 36 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1130 AM CST Tue Jan 24 2023

TXZ255-355-241900-
Inland Cameron-Coastal Cameron-
Including the cities of Brownsville, Harlingen, Port Isabel,
and Laguna Vista
1130 AM CST Tue Jan 24 2023

...STRONG WIND GUSTS TO 55 MPH POSSIBLE THROUGH 1 PM FOR CAMERON
COUNTY TODAY...

A strong low level jet has mixed to the surface, bringing
southerly wind gusts of 50 to 55 mph to Cameron County late this
morning. The jet will edge eastward off the coast this afternoon
as a cold front approaches from the northwest, and winds will
subside slightly ahead of the front.

Be sure to secure any loose outdoor objects and exercise caution
while driving, especially for those driving high profile vehicles.

LF

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:43 AM CSTWind AdvisoryBROCameron, Kenedy, Willacy8 hr
Jan 24, 3:46 AM CSTHigh Surf AdvisoryBROCameron, Kenedy, Willacy14 hr
Jan 24, 12:06 PM CSTHigh Wind WarningBROCameron2 hr
Jan 24, 3:27 PM CSTSpecial Weather StatementBROWillacy48 min
Jan 24, 3:54 PM CSTSpecial Weather StatementBROCameron51 min
Jan 24, 4:05 PM CSTSmall Craft AdvisoryBRO20 hr

Nearby

Wind Advisories in Texas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.